Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
blessed with lucky sevens
Joined
·
840 Posts
Hi,

Since day 2 of lowering my dose from 20mg to 15 (it's day 5 now) and I have flu-like symtpoms and an earache just began last night, I've been having bad sleep.
It's ****.

Have any of you taken st johns wort while tapering off an SSRI? Do you think it's safe.

Any other advice, this is a death trap!
 

·
Banned
Joined
·
1,376 Posts
you may have the flu, go back to the old paxil dose and see

SJW is said to be dangerous with any AD in yoyr system
 

·
Registered
Joined
·
440 Posts
If you're having trouble with Paxil withdrawal, taking Prozac concurrently, is usually helpful. Prozac has the longest half-life and can be helpful. Although I didn't have the crazy withdrawal effects from Paxil a lot of other people have, I would definitely say it had the worst withdrawal for me (bouts of lightheadness/waves of weirdness ...haha can't explain it any other way). Prozac took all that away.

I'm not sure what risk you run of serotonin syndrome though if you take the both. I know when I'm taking more than one A/D at a time, I do get sweaty, anxious, and generally feel crappy. So be cautious.

Also, it'd be highly coincidental if you JUST got the flu while coming off Paxil. When withdrawing from SSRIs I have flu-like symptoms, especially with Paxil, and they go away when you go back on them. I know Paxil withdrawal can be B-A-D, like you feel like you have flu, cramps, aches, etc, so I'd have to doubt that you have the flu....
 
1 - 4 of 4 Posts
Top